# SDR CALA2022122603484

- Difficulty date: December 23, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 47,252 hours, 24,468 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5311423020191
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR16, DOOR STOP#1, IB LOWER HOLE HAS CRACK INDICATION IN FR LAYDER @ 9 O''CLOCK.  REMOVED AND REPLACED R/H FR16 INTERCOSTAL AT THE #1 DOOR STOP PO SITION IAW AIRBUS DWG R53113118 FLOW CHART 2.
